# SDR AALA20010614

- Difficulty date: March 21, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N1761R
- Make and model: Doug MD-11
- Aircraft serial: 48551
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, D

## Discrepancy

DFW - FLT 963 - EN ROUTE DFW-GRU - AT GATE DURING ENGINE START APU COMPRESSOR STALLED SEVERAL TIMES ACCOMPANIED BY APU FIRE WARNING INDICATION.  ACCOMPLISHED EMERGENCY PROCEDUES PER CHECKLIST.  APU LIGHT EXTINGUISHED AFTER PROCEDURES ACCOMPLISHED.  REPLACED APU FIRE BOTTLE AND SQUIB.  ACCOMPLISHED TROUBLESHOOTING PROCEDURES.  NO EVIDENCE OF FIRE FOUND.  RAN APU.  NO FAULTS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
